# SDR UIEA2021080401701

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,349 hours, 21,508 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008114
- Part serial: 3116467
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS OXYGEN MASK FRAYED ON RIGHT SIDE.  REMOVED AND REPLACED F/O O2 MASK IAW B767 AMM 35-11-51 OPS AND LEAK CHECK GOOD AT THIS TIME.
